Regularity of Weak Solutions to the Model Venttsel Problem for Linear Divergence Elliptic Operators in Campanato Spaces

A.A. Arkhipova, A.A. Lukina

Research outputpeer-review

3 Citations (Scopus)
Original languageEnglish
Pages (from-to)609-621
JournalJournal of Mathematical Sciences
Volume195
Issue number5
DOIs
Publication statusPublished - 2013

Cite this

@article{05c30c17f3d34d1986af6a8d5aa04c85,
title = "Regularity of Weak Solutions to the Model Venttsel Problem for Linear Divergence Elliptic Operators in Campanato Spaces",
author = "A.A. Arkhipova and A.A. Lukina",
year = "2013",
doi = "10.1007/s10958-013-1608-y",
language = "English",
volume = "195",
pages = "609--621",
journal = "Journal of Mathematical Sciences",
issn = "1072-3374",
publisher = "Springer",
number = "5",

}

TY - JOUR

T1 - Regularity of Weak Solutions to the Model Venttsel Problem for Linear Divergence Elliptic Operators in Campanato Spaces

AU - Arkhipova, A.A.

AU - Lukina, A.A.

PY - 2013

Y1 - 2013

U2 - 10.1007/s10958-013-1608-y

DO - 10.1007/s10958-013-1608-y

M3 - Article

VL - 195

SP - 609

EP - 621

JO - Journal of Mathematical Sciences

JF - Journal of Mathematical Sciences

SN - 1072-3374

IS - 5

ER -